Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 12 found articles
 
 
  Link quandles are residually finite
 
 
Title: Link quandles are residually finite
Author: Bardakov, Valeriy G.
Singh, Mahender
Singh, Manpreet
Appeared in: Monatshefte für Mathematik
Paging: Volume 191 () nr. 4 pages 679-690
Year: 2019-10-14
Contents:
Publisher: Springer Vienna, Vienna
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands